MathSciNet Relay Station
MathSciNet bibliographic data
MR586852 34K05 (45D05)
Corduneanu, C.; Lakshmikantham, V. Equations with unbounded delay: a survey. Nonlinear Anal. 4 (1980), no. 5, 831–877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement